# SDR TWRA9851

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2830 · Fuel Dump System
- Part: Switch
- Part number: 65B821062
- Condition: Broken
- Location: Load Limiter
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF ROTATION F/O'S CONTROL WHEEL FORCE BECAME VERY HEAVY AND REQUIRED THE CAPTAIN TO TAKE OVER CONTROL F/O'S CONTROL WHEEL HAS 1.5 INCHES OF LOST MOTION.  IN ROLL AND PITCH FORCE IS ABOVE NORMAL BOTH A/P FUNCTIONS NORMAL.  COMPLETED JAMMED AND RESTRICTED FLIGHT CONTROL CHECKLIST 2.131 2 VOL 1.  FOUND BROKEN SPRING ON F/O LOAD LIMITER UNIT.  REMOVED AND REPLACED LOAD LIMITER ASSY MM REF 27-11-05.  RIGGED F/O AS REQUIRED.  GROUND OPS NORMAL ALL INDICATION NORMAL MM 27-11-05.  (M)
